# SDR USAA960428

- Difficulty date: May 9, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N950VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 47564
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Part time: 59,672 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - DURING C-1 CHECK INSPECTION, FOUND .25 INCH CRACK IN MAIN ENTRANCE DOOR TOP AFT DOOR STOP SKIN BOTH LAYERS.  INSTALLED DOUBLER REPAIR PER SRM 53-05 FIG 26A.  (M)
